# SDR DALA2024082208334

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,057 hours, 36,132 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Module
- Condition: Odor
- Location: Seat Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: FLIGHT CREW REPORTS ELECTRICAL SMOKE SMELL IN FIRST CLASS CABIN. OUTLET 2C,2D WENT OUT. SMELL PRESENT FOR FIRST 15 MINS IN FLIGHT. REST OF FLIGHT OK. C/A: C/W NO GO ODI PREVENTION PROGRAMA320 ATA 2172. FOUND ELECTRICAL ODOR FROM SEAT POWER MODUEL AND DC-SEB CONNECTOR AT SEAT 3CD. NOTIFIED PANASONIC. (C.GUTIERREZ 793926). REMOVED AD REPLACED DC-SEB AT ROW 3CD. P/N ON/OFF: RD-FA3124-02. S/N OFF/ON: H799315 /G059522. OPS CHCEK GOOD. (LP: 5092108)
